Ibuprofen tablets 200mg #10 · kosmetika.ge
Ibuprofen tablets 200mg #10

Ibuprofen tablets 200mg #10

2 pharmacies · cheapest first
Pharmacy Price Regular
GPC
1,14 ₾
Pharmadepot
1,14 ₾
GPC
1,14 ₾
Open GPC
Pharmadepot
1,14 ₾
Open Pharmadepot

Attributes

Form
Dosage mg
Pack
Description en
Active Ingredient: Contains 200 mg Ibuprofen. Indication: Anti-inflammatory and analgesic preparation. Indications for use include: symptomatic treatment of pain and inflammation in conditions such as: acute arthritis (including gout); chronic arthritis, especially rheumatoid arthritis (chronic polyarthritis); ankylosing spondylitis and other inflammatory rheumatic diseases of the spine; exacerbation of degenerative diseases of joints and spine (arthritis and spondyloarthritis); inflammatory rheumatic disease of connective tissue; post-traumatic painful swelling and inflammation. Contraindications: Hypersensitivity to ibuprofen or other components of the preparation; history of asthmatic attack, nasal mucosa swelling, or skin reactions after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs; blood formation disorder of unknown etiology; recurrence of gastroduodenal ulcer and gastrointestinal bleeding, including at least 2 episodes of ulcer and bleeding in history; episode of gastric and duodenal bleeding or perforation in history associated with previous treatment with non-steroidal anti-inflammatory drugs for rheumatism; intracranial hemorrhage or other type of active bleeding; liver or kidney dysfunction; heart failure; last trimester of pregnancy; children and adolescents under 12 years of age. Storage: Keep out of reach of children. Do not use after the expiry date indicated on the packaging. The expiry date refers to the last day of the given month.
Description ru
Активное вещество: содержит 200 мг ибупрофена. Показания: противовоспалительное и обезболивающее средство. Показаниями к применению являются: симптоматическое лечение боли и воспаления при таких заболеваниях, как: острый артрит (включая подагру); хронический артрит, особенно ревматоидный артрит (хронический полиартрит); анкилозирующий спондилит и другие воспалительные ревматические заболевания позвоночника; обострение дегенеративных заболеваний суставов и позвоночника (артрит и спондилоартрит); воспалительное ревматическое заболевание соединительной ткани; посттравматический болезненный отек и воспаление. Противопоказания: гиперчувствительность к ибупрофену или другим компонентам препарата; приступы астмы в анамнезе, отек слизистой оболочки носа или кожные реакции после приема ацетилсалициловой кислоты или других нестероидных противовоспалительных средств; нарушение кроветворения неуточненной этиологии; рецидив язвы желудка и двенадцатиперстной кишки и желудочно-кишечного кровотечения, включая как минимум 2 эпизода язвы и кровотечения в анамнезе; эпизод желудочно-кишечного кровотечения или перфорации в анамнезе, связанный с предшествующим лечением нестероидными противовоспалительными средствами; внутричерепное кровоизлияние или другое активное кровотечение; нарушение функции печени или почек; сердечная недостаточность; последний триместр беременности; дети и подростки до 12 лет. Условия хранения: хранить в недоступном для детей месте. Не использовать после истечения срока годности, указанного на упаковке. Срок годности относится к последнему дню указанного месяца.
Active

What is it?

Active Ingredient: Contains 200 mg Ibuprofen. Indication: Anti-inflammatory and analgesic preparation. Indications for use include: symptomatic treatment of pain and inflammation in conditions such as: acute arthritis (including gout); chronic arthritis, especially rheumatoid arthritis (chronic polyarthritis); ankylosing spondylitis and other inflammatory rheumatic diseases of the spine; exacerbation of degenerative diseases of joints and spine (arthritis and spondyloarthritis); inflammatory rheumatic disease of connective tissue; post-traumatic painful swelling and inflammation. Contraindications: Hypersensitivity to ibuprofen or other components of the preparation; history of asthmatic attack, nasal mucosa swelling, or skin reactions after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs; blood formation disorder of unknown etiology; recurrence of gastroduodenal ulcer and gastrointestinal bleeding, including at least 2 episodes of ulcer and bleeding in history; episode of gastric and duodenal bleeding or perforation in history associated with previous treatment with non-steroidal anti-inflammatory drugs for rheumatism; intracranial hemorrhage or other type of active bleeding; liver or kidney dysfunction; heart failure; last trimester of pregnancy; children and adolescents under 12 years of age. Storage: Keep out of reach of children. Do not use after the expiry date indicated on the packaging. The expiry date refers to the last day of the given month.